Frequent Urination After Taking Ambroxol And Ampicillin?

Illustration of Frequent Urination After Taking Ambroxol And Ampicillin?
Illustration: Frequent Urination After Taking Ambroxol And Ampicillin? images.medindia.net

My doctor was sick with the flu and given the drug ambroxol as well as ampicillin and 1 plastic drug gtw name. When I drank 2x suddenly there was a persistent urinary effect.

1 Answer:

Good morning. Thank you for asking HealthReplies.com


Ambroxol is a drug that has the effect of thinning sputum which is usually given so that sputum is easier to get out of the throat. Gift is usually adjusted by the doctor regarding the dose adjusted for age or weight. This is to avoid side effects that may be experienced such as nausea, vomiting, diarrhea, flatulence, dry lips, and rashes. It is usually very rare for BAK to become frequent.


Ampicillin is an antibiotic drug that is useful for fighting infections, especially by bacteria. The use of this drug should not be arbitrary and must be according to indications from the doctor this to prevent antibiotic resistance in a person in question is the body is unable to respond by giving antibiotics to fight infection. In addition, things that might happen and should be avoided are side effects that might occur such as rashes on the skin, diarrhea, or itching in the genitals or mouth. If you experience these side effects you should consult your doctor who gave the medicine. This is because for antibiotics it should be spent to prevent the occurrence of resistance when allergies occur or severe side effects will usually be considered giving other types


Thus the information that I can convey. May be useful

: by

Related Question

Slow Talking To Children Aged 4 Years?

Slow Talking To Children Aged 4 Years?

(1 year ago)

Mf interferes .. I want to ask the problem of my child who has been aged 4 years 7 months .. To speak it can already be … Cmn there are still words that are sometimes unclear...

Relationship Of Heart Swelling With A Large Stomach?

Relationship Of Heart Swelling With A Large Stomach?

(1 year ago)

, want to ask about the swollen heart causing a large stomach if it needs special treatment or only through drugs and whether the stomach can be deflated as before?...

Difficulty Concentrating And Often Feel Afraid After An Accident?

Difficulty Concentrating And Often Feel Afraid After An Accident?

(1 year ago)

Hello wr wb. I want to ask .. after the accident I became uncomfortable because every time I interacted with eye contact, my mind suddenly became blank (difficult to concentrate) a...

Leave a Reply

Your email address will not be published. Required fields are marked *